# SDR GTIA2023070337300

- Difficulty date: July 1, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 10,033 hours, 4,139 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH FLIGHT ATTENDANTS COMPLAINED ABOUT A CRAYON LIKE SMELL EMINATING THROUGHOUT THE CABIN-PERFORMED TSM 05-50-00-810-831-A TYPE 10 MISCELLANEOUS  ODOR IDENTIFIED CABIN VENTED NO ODOR PRESENT A/C OK FOR SERVICE
